A parametrization of the abstract Ramsey theorem.

Mijares, José G.; Nieto, Jesús E.

Divulgaciones Matemáticas (2008)

  • Volume: 16, Issue: 2, page 259-274
  • ISSN: 1315-2068

How to cite


Mijares, José G., and Nieto, Jesús E.. "A parametrization of the abstract Ramsey theorem.." Divulgaciones Matemáticas 16.2 (2008): 259-274. <http://eudml.org/doc/222600>.

author = {Mijares, José G., Nieto, Jesús E.},
journal = {Divulgaciones Matemáticas},
keywords = {Ramsey theorem; Ramsey space; parametrization},
language = {eng},
number = {2},
pages = {259-274},
publisher = {La Universidad del Zulia},
title = {A parametrization of the abstract Ramsey theorem.},
url = {http://eudml.org/doc/222600},
volume = {16},
year = {2008},

AU - Mijares, José G.
AU - Nieto, Jesús E.
TI - A parametrization of the abstract Ramsey theorem.
JO - Divulgaciones Matemáticas
PY - 2008
PB - La Universidad del Zulia
VL - 16
IS - 2
SP - 259
EP - 274
LA - eng
KW - Ramsey theorem; Ramsey space; parametrization
UR - http://eudml.org/doc/222600
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.